# SDR SIMA2020091505004

- Difficulty date: September 5, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 52-30-08 CORROSION ON BAGGAGE DOOR FWD FRAME.  C/A INSTALLED FABRICATED LOWER BAGGAGE DOOR FWD FRAME DOUBLER & FILLER, IAW EMB145 SRM 52-30-04RE.
